• Foodtown Express of Yonkers
  • 772 Palisades Ave, Yonkers, NY, 10703
  • Mon-Sat 7am-9pm, Sun 7am-8pm
  • (914) 368-6946
  • Size

    8 foz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Powerful non-drowsy relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014350

    SKU/UPC

    32390001435

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Protect from heat and moisture. Misc: Naturally soothing relief that lasts. From Switzerland. Naturally effective relief for over 80 years, Ricola has been making naturally effective products using the highest quality Swiss herbs for soothing relief of sore throats. Ricola LemonMint Throat Drops get their uniquely delicious flavor from naturally refreshing lemon balm and Ricola's special mixture of Swiss Alpine Herbs. For questions or comments, contact: Ricola USA Inc., 6 Campus Dr. 2nd Floor South, Parsippany, NJ 07054. www.ricola.com. The secret is Chruterchraft. Product of Switzerland.

    Identifier

    00036602079489

    SKU/UPC

    3660207948

    Manufacturer

    Ricola

    Brand

    Ricola
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful non-drowsy relief. Multi-symptom relief. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    5 ct

    Description

    Other Information: Safety Sealed: Do not use if carton is opened or if individual blister units are torn or opened. Store between 68 and 77 degrees F (20 and 25 degrees C). Protect from excessive moisture. Misc: Fexofenadine HCl tablet. Antihistamine. Indoor/outdoor allergy relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Call toll-free 1-800-633-1610 or www.allegra.com. The makers of Allegra do not make store brand products. Origin Germany.

    Identifier

    00041167412008

    SKU/UPC

    4116741200

    Manufacturer

    Chattem

    Brand

    Allegra
  • Size

    30 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Soothes sore throats. Relieves coughs. Cools nasal passages. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 am - 6 pm Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546629363

    SKU/UPC

    31254662936

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    30 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Triple soothing action. Soothes sore throats. Relieves coughs. Cool nasal passages. Cooling flavor meter. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM-6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546628694

    SKU/UPC

    31254662869

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    24 ct

    Description

    Other Information: Store at 59 degrees to 77 degrees F in a dry place. Protect from heat, humidity, and light. Do not use if carton is open or blister unit is broken. Misc: Diphenhydramine HCl/Antihistamine. Dye-free. Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Effective allergy relief when you need it. Child-resistant packaging. Made in Japan.

    Identifier

    00312547170215

    SKU/UPC

    31254717021

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    19 ct

    Description

    Ricola Sugar Free Original Swiss Herb Cough Suppressant Throat Drops Naturally soothing relief that lasts. From Switzerland. Peppermint. Elder. Wild thyme. Horehound. Hyssop. Thyme. Sage. Linden flowers. Lemon balm. Mallow. 19 drops. Naturally effective relief. For over 80 years, Ricola has been making naturally effective products using the highest quality Swiss herbs for soothing relief of coughs and sore throats. Original Swiss herb. Cough suppressant throat drops. Sugar free. Ricola Sugar Free Original Swiss Herb Cough Drops are our sugar free version of Emil Richterich's original 1930 herbal recipe. They are made today as they have always been, using natural menthol and Ricola's delicious mixture of Swiss alpine herbs. Uses: Temporarily relieves: Cough due to a cold or inhaled irritants. Occasional minor irritation and pain due to sore throat or sore mouth. Exchange information: 2 drops = free exchange. 7 drops = 1 fruit. Dietary exchanges based on exchange lists for diabetes. ©2008 American Diabetes Association, American Dietetic Association. Isomalt. The secret is Chruterchraft. For questions or comments, contact: Ricola USA, Inc. (Distributor), 6 Campus Dr. 2nd Floor South, Parsippany, NJ 07054. www.ricola.com.

    Identifier

    00036602192096

    SKU/UPC

    3660219209

    Manufacturer

    Ricola Ltd.

    Brand

    Ricola
  • Size

    8 foz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Alcohol 10%. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    5 ct

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if individual blister unit is open or torn. Misc: Cetirizine HCl/antihistamine 10 mg tablets. 24 hour relief of sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Easy open blister. Questions? Call 1-800-343-7805. www.zyrtec.com. Made in Belgium.

    Identifier

    00312547204309

    SKU/UPC

    31254720430

    Manufacturer

    McNeil PPC

    Brand

    Zyrtec
  • Size

    19 ct

    Description

    Other Information: Protect from heat and moisture. Misc: Naturally soothing relief that lasts from Switzerland. Naturally effective relief. For over 80 years, Ricola has been making naturally effective products using the highest quality Swiss herbs for soothing relief of coughs and sore throats. Flavored with naturally soothing honey and refreshing lemon balm, Ricola HoneyLemon with Echinacea cough drops calm the throat and fight coughs naturally with the unique combination of natural menthol, Echinacea and Ricola's blend of 10 Swiss herbs. The secret is Chruterchraft (Swiss for Ricola's magic herb blend). For questions or comments, contact: 6 Campus Dr. 2nd Floor South, Parsippany, NJ 07054. www.ricola.com. Product of Switzerland.

    Identifier

    00036602311954

    SKU/UPC

    3660231195

    Manufacturer

    Ricola

    Brand

    Ricola
  • Size

    24 ct

    Description

    Other Information: Each Caplet Contains: sodium (3 mg). Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit is opened or broken. Misc: Pain reliever/fever reducer, nasal decongestant, expectorant. Acetaminophen, phenylephrine HCl, guaifenesin. Headache, fever, stuffy nose, sinus pressure, chest congestion, clears out mucus.

    Identifier

    00300450261250

    SKU/UPC

    30045026125

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with safety seal is broken or missing. Misc: Acetaminophen. 325 mg each. See new warnings information & directions. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com.

    Identifier

    00300450496607

    SKU/UPC

    30045049660

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4 foz

    Description

    Other Information: Each 5 ml (1 tsp) contains: sodium 14 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents used. Do not use if bottle wrap, or foil inner seal imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Diphenhydramine HCl/antihistamine 12.5 mg/5 ml oral solution. 4-6 hours. Relief of: runny nose; sneezing; itchy, watery eyes; itchy throat or nose. Alcohol free. How can we help you? 1-877-717-2824. Benadryl.com. Same product, new look. For more information: www.benadryl.com. Questions or comments? Call 1-877-717-2824 or 215-273-8755 (collect).

    Identifier

    00350580534045

    SKU/UPC

    35058053404

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    30 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Triple soothing action. Soothes sore throats. Relieves coughs. Cool nasal passages. Cooling flavor meter. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM-6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546629288

    SKU/UPC

    31254662928

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    4 foz

    Description

    Other Information: Each 10 ml Contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Alcohol-free. Misc: Peak cold. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Specially formulated for diabetics. For ages 12 & over. Relieves: cough; mucus. Non-drowsy. Dye-free. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provide soothing action and targets the source of your cough - plus relieves your chest congestion. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318737125

    SKU/UPC

    30031873712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    6 ct

    Description

    Theraflu® Daytime Severe Cold & Cough Packets Berry Infused with Menthol & Green Tea Flavors. Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Phenylephrine HCl - nasal decongestant. Nasal congestion. Sore throat pain. Cough. Headache. Body ache. Fever. Parents: Learn about teen medicine abuse. Uses: Temporarily relieves these symptoms due to a cold: Minor aches and pains. Minor sore throat pain. Headache. Nasal and sinus congestion. Cough due to minor throat and bronchial irritation. Temporarily reduces fever. Theraflu® provides powerful relief from your severe cold and flu symptoms. Novartis. Questions or comments Call 1-800-452-0051. www.stopmedicineabuse.org. www.theraflu.com. ©2014.

    Identifier

    00300677917060

    SKU/UPC

    30067791706

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Theraflu
  • Size

    4 foz

    Description

    Dimetapp® Children's Cold & Cough Syrup Grape. Brompheniramine Maleate (Antihistamine). Dextromethorphan HBr (Cough Suppressant). Phenylephrine HCl (Nasal decongestant). Relieves nasal symptoms. Stuffy nose. Runny nose. Sneezing. Plus other symptoms. Itchy, watery eyes. Cough. For ages 6 yrs. & over. Alcohol free. Grape flavor. 4 fl oz (118 ml). Uses: Temporarily relieves cough due to minor throat and bronchial irritation occurring with a cold, and nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves these symptoms due to hay fever (allergic rhinitis): Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose or throat. Temporarily restores freer breathing through the nose. Dosage cup provided. We pledge to you that Dimetapp® products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp® products for your family. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. Other information: Each 10 ml contains: Sodium 6mg. Questions or Comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. © 2014 Pfizer Inc.

    Identifier

    00300312234132

    SKU/UPC

    30031223413

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Dimetapp
  • Size

    5 ct

    Description

    Claritin® Non-Drowsy* Loratadine Tablets 10mg/Antihistamine. Indoor & outdoor allergies. 24 hour relief of: sneezing, runny nose, itchy, watery eyes, itchy throat or nose. Original prescription strength. Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat. Questions or comments 1-800-CLARITIN (1-800-252-7484) or www.claritin.com. All rights reserved. The graphics on the front panel of this carton constitute trademarks of Schering corporation.

    Identifier

    00041100080226

    SKU/UPC

    4110008022

    Manufacturer

    Schering-Plough Healthcare Products, Inc.

    Brand

    Claritin
  • Size

    10 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Read all warnings and directions before use. Keep carton. Misc: Ibuprofen 200 mg pain reliever/fever reducer (NSAID). Phenylephrine HCl 10 mg nasal decongestant. Nasal congestion. Sinus pressure. Nasal swelling. Headache. Fever. Body aches. Non-drowsy. One tablet dose! For most recent product information, visit www.advil.com. Questions or comments? Call weekdays from 9 AM to 5 PM EST toll free at 1-800-88-Advil.

    Identifier

    00305730199117

    SKU/UPC

    30573019911

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    80 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Menthol. Soothes sore throats. Relieves cough. Cools nasal passages. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 am - 6 pm Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546621411

    SKU/UPC

    31254662141

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    4 foz

    Description

    Other Information: Each 20 ml contains: sodium 14 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (cough suppressant). Doxylamine succinate (antihistamine). Controls cough. Relieves runny nose & sneezing. Better tasting! Same effective nighttime relief (Compared to Robitussin Nighttime Cough DM Max [10 ml]). For ages over 12 & over. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. Maximum strength claim based on maximum levels of active ingredients per dose. For most recent product information, visit www.robitussin.com. Better tasting plus stronger soothing action (Compared to Robitussin Nighttime Cough DM Max [10 ml]). Same maximum strength relief. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org.

    Identifier

    00300318718131

    SKU/UPC

    30031871813

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    12 ct

    Description

    Other Information: Store between 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Avoid high humidity. Do not use if carton or blister unit is opened or broken. Misc: Cetirizine HCl orally disintegrating tablets. Antihistamine. Indoor + outdoor allergies. New form! 24 hour relief of sneezing; itchy, watery eyes; runny nose; itchy throat or nose. 6 yrs & older 10 mg each. Melts in your mouth. Questions? Call 1-800-343-7805 (toll-free) or 215-273-8755 (collect). www.zyrtec.com. Active ingredient made in Switzerland.

    Identifier

    00300450242136

    SKU/UPC

    30045024213

    Manufacturer

    McNeil PPC

    Brand

    Zyrtec
  • Size

    1.76 oz

    Description

    Vicks® Baby Rub™ Soothing Ointment. Soothing Comfort For Babies. Contains Fragrances Of Eucalyptus, Rosemary & Lavender. Net Wt. 1.76 oz (50g). Specially formulated, Soothing comfort for babies. At times when your baby is fussy or irritable you want to do everything you can to soothe and comfort them. The gentle vicks BabyRub formula leaves your baby's skin feeling soft. Vicks BabyRub contains the aromatic fragrances of eucalyptus, rosemary, and lavender. Vicks BabyRub combined with your loving touch is perfect to calm, soothe and relax your baby. Can be used as needed on babies 3 months and older. Patents:www.pg.com/patents. Questions or Comments 1-800-873-8276. www.vicks.com. ©2012 P&G.

    Identifier

    00323900006171

    SKU/UPC

    32390000617

    Manufacturer

    Procter & Gamble Company

    Brand

    Vicks
  • Size

    25 ct

    Description

    Other Information: Excessive consumption may have a laxative effect. 5 calories per drop. Contains: soy. Misc: Triple soothing action. Soothes sore throats. Relieves coughs. Cools nasal passages. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Food choice for diabetes (based on choose your foods: food lists for diabetes): 1 free food choice per drop. Questions? Call 1-800-524-2854, Monday to Friday, 9 am - 6 pm Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546622135

    SKU/UPC

    31254662213

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Acetaminophen, phenylephrine HCl. Pain reliever/fever reducer, nasal decongestant. Sinus headache. Nasal congestion. Sinus pressure. Non-drowsy. See new warnings & directions.

    Identifier

    00300450275257

    SKU/UPC

    30045027525

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    1.76 oz

    Description

    Other Information: Store at room temperature. Misc: Only selected information is listed on the jar label. Keep carton for future reference. Good Housekeeping: Since 1909. Limited warranty to consumers. Replacement or refund if defective. www.vicks.com. Made in Mexico.

    Identifier

    00323900003613

    SKU/UPC

    32390000361

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 foz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Questions or comments? call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.Robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318736128

    SKU/UPC

    30031873612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    30 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Soothes sore throats. Relieves coughs. Cools nasal passages. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM - 6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546627499

    SKU/UPC

    31254662749

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    6 ct

    Description

    Theraflu® Multi-Symptom Severe Cold Tea. Lipton® Green Tea & Honey Lemon Flavors. Acetaminophen-Pain Reliever/Fever Reducer. Dextromethorphan HBr-Cough Suppressant. Phenylephrine Hcl-Nasal Decongestant. Nasal Congestion. Sore Throat Pain. Cough. Headache. Body Ache. Fever. Theraflu® provides powerful relief from your severe cold and flu symptoms. Uses: Temporarily relieves these symptoms due to cold: Minor aches and pains, Minor sore throat pain, Headache, Cough due to minor throat and bronchial irritation. Temporarily reduces fever. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Other information: Each packet contains: Potassium 10 mg, sodium 19 mg. Phenylketonurics: Contains phenylalanine 20 mg per packet. Lipton is a registered trademark of the Unilever Group of Companies and is used under licence. Questions or comments call 1-800-452-0051. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. www.theraflu.com. ©2015.

    Identifier

    00300676426068

    SKU/UPC

    30067642606

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Theraflu
  • Size

    8 foz

    Description

    Other Information: Each 30 ml Dose Cup Contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Fast multi-symptom relief. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014244

    SKU/UPC

    32390001424

    Manufacturer

    P & G

    Brand

    Vicks